Thread: Numbness From Liquid Nolvadex???
06-07-2004, 06:12 AM #1
Numbness From Liquid Nolvadex???
My buddies have just started taking Liquid Nolvadex and I am about to jump on in a week. My bros, have complained about tongue numbness in excess of 3 hours. Is that normal? The stuff is from an underground lab "for experimental purposes only". If anyone has experienced this or knows why it happens, please let me know.
06-07-2004, 06:18 AM #2Associate Member
- Join Date
- Jun 2004
- dirty souf
my first cycle i could only get my hands on dbol but about 3 weeks later i got ahold of some sus and i just started it when i got it was in week 3 of dbol eveything was fine im sure it would have been better to start at same time but some cases you have to work with what you got
06-07-2004, 07:13 AM #3Originally Posted by Headstrong_555
06-07-2004, 08:06 AM #4
Hey bro, iv never heard/had that problem before, and i always run liquid nolv.
06-07-2004, 04:06 PM #5
i'm on nolva right now and it numbs me forsure. i can barely taste anything for a while after too. don't worry i've heard that it is common
06-07-2004, 05:51 PM #6
Same thing, but only for an hour or so....
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)